North Dakota, 2013

Blizzard in North Dakota, February 17 to 18, 2013

February 17 to 18, 2013 · NWS FGF · 16 events in 16 counties and zones

A low pressure system tracking across southern Manitoba brought a cold frontal passage along with areas of heavier snow along and north of Highway 2 and the onset of very strong pressure gradient winds across eastern North Dakota into northwest Minnesota. The winds combined with new snow and existing loose snow pack to produce widespread blizzard conditions from late Sunday night into Monday…

Where it happened

Every event with a place to put it; 16 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FGF wrote it up.

A low pressure system tracking across southern Manitoba brought a cold frontal passage along with areas of heavier snow along and north of Highway 2 and the onset of very strong pressure gradient winds across eastern North Dakota into northwest Minnesota. The winds combined with new snow and existing loose snow pack to produce widespread blizzard conditions from late Sunday night into Monday morning.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Feb 17, 6:17 PM CST, 3 hours 43 minutes earlier.

Area forecast discussion, Feb 17, 6:17 PM CST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
617 PM CST SUN FEB 17 2013

.UPDATE...-FZRA/SLEET OCCURRING COOPERSTOWN INTO GRAND FORKS AND
WILL UPDATE THE FORECAST TO INCLUDE. 850MB/925MB TEMPS COOL BY 03Z
AND WILL GO ALL SNOW AFTER THIS TIME. IN ORDER TO NOT COMPLICATE
THINGS WITH TOO MANY HAZARDS...WILL ISSUE A NOWCAST FOR THIS
SITUATION SINCE IT WILL BE SHORT LIVED.

&&

.AVIATION...
-FZRA LIKELY FOR KGFK AND KTVF EARLY THIS EVENING. FOCUS TONIGHT
INTO MONDAY WILL BE TIMING OF WIND SHIFT AND THEN VSBY/CIGS WITH
SNOW EXPECTED ESP DVL-GFK-TVF REGIONS. BASED WIND CHANGE AND SNOW
TIMING ON RAP MODEL WITH STRONG WINDS NOT HITTING TIL A FEW HOURS
AFTER FRONTAL PASSAGE. VSBYS AND CIGS MONDAY MAY BE QUITE VARIABLE
BUT GENERALLY IFR DVL- GFK-TVF IN BLSN...FARGO- BJI A MIX OF MVFR
AND IFR MAINLY DUE TO VSBYS. WINDS IN THE RED RIVER VALLEY AND DVL
REGION WILL GUST TO 40 KTS OR HIGHER AT TIMES MONDAY WITH 25 TO 30
KTS PSBL MON AFTN IN BEMIDJI.

&&

.PREV DISCUSSION... /ISSUED 319 PM CST SUN FEB 17 2013/

SHORT TERM...
MAIN CHALLENGE FOR THIS PORTION OF THE FORECAST WILL BE HOW TO
HANDLE HEADLINES WITH THE LOW CROSSING THE AREA TONIGHT INTO
MONDAY. MODELS STILL HAVE SOME SUBTLE DIFFERENCES IN REGARD TO
SNOWFALL AMOUNTS TONIGHT BUT GUSTY WIND LOOKS LIKE A SURE BET.

TONIGHT...SFC LOW IS CURRENTLY OVER NORTH CENTRAL/NORTHEAST ND
WITH VERY MILD AIR ASSOCIATED WITH IT. GETTING A SOUTHWEST SFC
COMPONENT TO THE WINDS OVER THE FAR WESTERN FA WHERE TEMPS HAVE
CLIMBED INTO THE LOW TO MID 30S. OTHER AREAS WILL PROBABLY SEE
SOME LATE AFTERNOON OR EARLY EVENING RISE BEFORE FALLING LATE.
STIFF SOUTH WINDS ARE CAUSING SOME DRIFTING SNOW ACROSS SOME ROADS
AND WITH THE MILD ROAD TEMPS ARE MELTING AND THEN REFREEZING.
OTHERWISE THE WARM TEMPS SHOULD BE GIVING A BIT OF A CRUST TO THE
SNOW IN THOSE AREAS ABOVE 32F. RADAR STILL SHOWING SOME ECHOES
ACROSS THE EAST BUT ONLY KBDE/KFGN ARE STILL REPORTING SOME LIGHT
SNOW. NOT REALLY EXPECTING SNOW ACROSS THE SOUTHERN FA PRIOR TO
MIDNIGHT. THERE SHOULD BE IN THE NORTH THOUGH WITH BEST CHANCES
ALONG THE CANADIAN BORDER. NEW 18Z NAM HAS COME IN SHOWING A BAND
DEVELOPING ACROSS THE CENTRAL RED RIVER VALLEY IN THE EVENING
WHICH LOOKS A LITTLE ODD. THE 12Z GFS SHOWS A BAND DEVELOPING
ACROSS CENTRAL ND AND LIFTING INTO THE NORTHERN RED RIVER VALLEY.
ECMWF SEEMS PRETTY CONSISTENT IN HITTING NORTHEAST ND INTO
PORTIONS OF NORTHWEST MN OR AREAS MAINLY NORTH OF HIGHWAY 2 WITH
THE MOST SNOW. THEREFORE WILL STICK WITH THE IDEA OF 3 TO 6 INCHES
ACROSS THIS AREA TAPERING TO LITTLE OR NOTHING ACROSS THE FAR
SOUTH. WIND SPEEDS WILL NOT KICK IN UNTIL LATE TONIGHT. GENERALLY
EXPECTING THIS AFTER MIDNIGHT IN THE FAR NORTH AND AROUND 09Z MON
IN THE KGFK AREA. STRONG WINDS SHOULD NOT HIT THE KFAR AREA DOWN
TO WAHPETON UNTIL 12Z OR LATER. WITH SNOW AND WIND POTENTIAL WILL
ISSUE BLIZZARD WARNINGS FOR NORTHEAST ND INTO THE RED RIVER VALLEY
COUNTIES OF EXTREME NORTHWEST MN STARTING AFTER MIDNIGHT. WITH THE
SNOWFALL UNCERTAINTIES WILL LEAVE THE VALLEY CITY TO FARGO TO ADA
AREA IN THE BLIZZARD WATCH YET. WILL COVER THE FAR SOUTH WITH A
WINTER WEATHER ADVISORY WHICH WILL HAVE TO BE MONITORED IF THE
SNOW MAKES IT FURTHER SOUTH. WENT WITH WINTER STORM WARNING FOR
THE ROSEAU TO KTVF AREA AND LAKE OF THE WOODS AREA FOR 4 TO 6
INCHES OF SNOW WITH GUSTY WINDS. WILL LEAVE THE MAHNOMEN TO KBJI
AREA IN A WINTER STORM WATCH DUE THE UNCERTAINTY WITH SNOWFALL
YET.

MON-WED...WINDS SHOULD BE GOING PRETTY WELL BY SUNRISE AND SHOULD
CONTINUE HOWLING THROUGH THE DAY. LEFT ALL HEADLINES IN EFFECT
THROUGH 00Z TUE EXCEPT THE WINTER WEATHER ADVISORY AREA...WHICH
GOES UNTIL 03Z TUE. OTHER AREAS MAY NEED SOME EXTENDING OR
TWEAKING BUT LATER SHIFTS CAN ALWAYS DO THIS. SFC HIGH BUILDS IN
ON TUE AND SHOULD KEEP THINGS CLEAR THRU MOST OF WED. THIS WILL
SET THE STAGE FOR SOME COLD DAYS AND NIGHTS AND THE POTENTIAL FOR
SOME WIND CHILL ISSUES WHICH WILL NEED TO BE ADDRESSED LATER.

LONG TERM (THU-SUN)...
MAIN ISSUE REVOLVE AROUND THE NORTHWARD EXTENT OF PRECIPITATION FROM
THE CENTRAL PLAINS STORM.  GEM/GFS/EURO ALL BRING SFC LOW INTO
KANSAS THURSDAY THEN MOVE IT NORTHEAST AND WEAKEN WITH WITH TIME
WHILE A LARGE UPPER LOW FORMS IN NEBRASKA AND DRIFTS NORTH INTO THE
EASTERN DAKOTAS FRI.  MODEL DIFFERENCES CONCERN THE AMOUNT OF PRECIP
THAT WILL SPREAD NORTH AS STORM WEAKENS...WITH 00Z-12Z ECMWF STILL A
BIT MORE WET THAN GFS AND ESP THE GEM.  THAT SAID WILL CONTINUE WITH
GENERAL MODEL BLEND FORECAST OF LIKELY POPS OR HIGH CHANCE IN THE
SOUTH THURSDAY NIGHT INTO FRIDAY...WITH LOWER POPS NORTH.  ALL
MODELS KEEP UPPER LOW AROUND SAT-SUN WITH SOME CHANCES FOR VERY
LIGHT SNOW.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WINTER WEATHER ADVISORY FROM 6 AM TO 9 PM CST MONDAY FOR NDZ049-
     052-053.

     BLIZZARD WARNING FROM 3 AM TO 6 PM CST MONDAY FOR NDZ016-024-
     026>030.

     BLIZZARD WARNING FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY FOR
     NDZ006>008-014-015-054.

     BLIZZARD WATCH FROM 6 AM CST MONDAY THROUGH MONDAY AFTERNOON FOR
     NDZ038-039.

MN...WINTER WEATHER ADVISORY FROM 6 AM TO 9 PM CST MONDAY FOR MNZ027-
     029>031-040.

     WINTER STORM WATCH FROM MIDNIGHT CST TONIGHT THROUGH MONDAY
     AFTERNOON FOR MNZ015>017-022.

     BLIZZARD WARNING FROM 3 AM TO 6 PM CST MONDAY FOR MNZ001-004-007.

     WINTER STORM WARNING UNTIL 6 PM CST MONDAY FOR MNZ005-006-008-
     009-013-014.

     BLIZZARD WATCH FROM 6 AM CST MONDAY THROUGH MONDAY AFTERNOON FOR
     MNZ002-003.

&&

TG
Hazardous weather outlook, Feb 17, 3:46 PM CST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
346 PM CST SUN FEB 17 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-182200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
346 PM CST SUN FEB 17 2013

...A VARIETY OF WINTER WEATHER CONDITIONS EXPECTED TONIGHT INTO
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SNOW AND WIND WILL BEGIN TO IMPACT THE AREA LATER TONIGHT BUT
MAINLY FOR AREAS NORTH OF HIGHWAY 2. A BLIZZARD WARNING HAS BEEN
ISSUED FOR THE DEVILS LAKE AREA INTO THE NORTHERN RED RIVER VALLEY
FOR LATE TONIGHT. A WINTER STORM WARNING HAS ALSO BEEN ISSUED FOR
THE ROSEAU AND LAKE OF THE WOODS AREAS FOR TONIGHT INTO MONDAY. A
WINTER STORM WATCH REMAINS IN EFFECT FOR THE MAHNOMEN TO FOSSTON
TO BEMIDJI AREAS DUE TO THE UNCERTAINTY THAT REMAINS WITH THE
SNOWFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

BLIZZARD AND WINTER STORM CONDITIONS ARE STILL EXPECTED IN THE
DEVILS LAKE AND NORTHERN RED RIVER VALLEY ON MONDAY. A BLIZZARD
WATCH REMAINS IN EFFECT FOR THE VALLEY CITY TO FARGO AND ADA AREAS
MONDAY DUE TO THE REMAINING UNCERTAINTY IN SNOWFALL AMOUNTS. A
WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR THE SOUTHERN RED RIVER
VALLEY FOR VERY LIGHT SNOW AND BLOWING SNOW. WINDS SHOULD BEGIN TO
SLOW DOWN BY LATE MONDAY AFTERNOON OR EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SNOWFALL OR VISIBILITY REPORTS WOULD BE APPRECIATED.

In the hours before

Special weather statement, Feb 17, 6:25 PM CST, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND FORKS ND
625 PM CST SUN FEB 17 2013

MNZ001-013>015-NDZ027>030-180300-
WEST POLK-PENNINGTON-RED LAKE-EAST POLK-GRAND FORKS-GRIGGS-STEELE-
TRAILL-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...GRAND FORKS...
COOPERSTOWN...FINLEY...MAYVILLE
625 PM CST SUN FEB 17 2013

...BRIEF PERIOD OF FREEZING RAIN AND SLEET WILL OCCUR...

FREEZING RAIN AND SLEET WILL AFFECT A PORTION OF THE REGION EARLY
THIS EVENING. COMMUNITIES AFFECTED INCLUDE
COOPERSTOWN...FINLEY...GRAND FORKS...MAYVILLE...CROOKSTON...AND
THIEF RIVER FALLS. PAVED SURFACES WILL BE ICE COVERED AND TRAVEL
HAZARDOUS. LESS THAN ONE TENTH OF AN INCH OF ICE WILL ACCUMULATE.
THE FREEZING RAIN AND SLEET WILL CHANGEOVER TO SNOW AFTER 800 PM
OR 900 PM.

TG/WJB

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

16 blizzard. Local standard time, as filed.

Blizzard, Towner

When
February 17, 10:00 PM CST to February 18, 4:00 PM CST
Where
Towner forecast zone
Reported by
ASOS
Coordinates
48.686, -99.246 (the zone’s center; the record gives no point)

Winds gusting from 40 to 60 mph produced widespread blizzard conditions through Monday morning. New snow accumulations ranged from 2 to 5 inches, and combined with existing loose snow pack to produce whiteout conditions at times. Most major highway systems in eastern North Dakota and the Red River Valley were closed through the forenoon and early afternoon hours.

Blizzard, Cavalier

When
February 17, 10:00 PM CST to February 18, 4:00 PM CST
Where
Cavalier forecast zone
Reported by
ASOS
Coordinates
48.772, -98.465 (the zone’s center; the record gives no point)

Winds gusting from 40 to 60 mph produced widespread blizzard conditions through Monday morning. New snow accumulations ranged from 2 to 5 inches, and combined with existing loose snow pack to produce whiteout conditions at times. Most major highway systems in eastern North Dakota and the Red River Valley were closed through the forenoon and early afternoon hours.

Blizzard, Pembina

When
February 17, 10:00 PM CST to February 18, 4:00 PM CST
Where
Pembina forecast zone
Reported by
ASOS
Coordinates
48.768, -97.552 (the zone’s center; the record gives no point)

Winds gusting from 40 to 60 mph produced widespread blizzard conditions through Monday morning. New snow accumulations ranged from 2 to 5 inches, and combined with existing loose snow pack to produce whiteout conditions at times. Most major highway systems in eastern North Dakota and the Red River Valley were closed through the forenoon and early afternoon hours.

Blizzard, Benson

When
February 17, 10:00 PM CST to February 18, 4:00 PM CST
Where
Benson forecast zone
Reported by
ASOS
Coordinates
48.069, -99.366 (the zone’s center; the record gives no point)

Winds gusting from 40 to 60 mph produced widespread blizzard conditions through Monday morning. New snow accumulations ranged from 2 to 5 inches, and combined with existing loose snow pack to produce whiteout conditions at times. Most major highway systems in eastern North Dakota and the Red River Valley were closed through the forenoon and early afternoon hours.

Blizzard, Ramsey

When
February 17, 10:00 PM CST to February 18, 4:00 PM CST
Where
Ramsey forecast zone
Reported by
ASOS
Coordinates
48.269, -98.720 (the zone’s center; the record gives no point)

Winds gusting from 40 to 60 mph produced widespread blizzard conditions through Monday morning. New snow accumulations ranged from 2 to 5 inches, and combined with existing loose snow pack to produce whiteout conditions at times. Most major highway systems in eastern North Dakota and the Red River Valley were closed through the forenoon and early afternoon hours.

Blizzard, Western Walsh

When
February 17, 10:00 PM CST to February 18, 4:00 PM CST
Where
Western Walsh forecast zone
Reported by
ASOS
Coordinates
48.370, -97.721 (the zone’s center; the record gives no point)

Winds gusting from 40 to 60 mph produced widespread blizzard conditions through Monday morning. New snow accumulations ranged from 2 to 5 inches, and combined with existing loose snow pack to produce whiteout conditions at times. Most major highway systems in eastern North Dakota and the Red River Valley were closed through the forenoon and early afternoon hours.

Blizzard, Eddy

When
February 18, 12:00 AM CST to 4:00 PM CST
Where
Eddy forecast zone
Reported by
ASOS
Coordinates
47.718, -98.902 (the zone’s center; the record gives no point)

Winds gusting from 40 to 60 mph produced widespread blizzard conditions through Monday morning. New snow accumulations ranged from 2 to 5 inches, and combined with existing loose snow pack to produce whiteout conditions at times. Most major highway systems in eastern North Dakota and the Red River Valley were closed through the forenoon and early afternoon hours.

Blizzard, Nelson

When
February 18, 12:00 AM CST to 4:00 PM CST
Where
Nelson forecast zone
Reported by
ASOS
Coordinates
47.922, -98.192 (the zone’s center; the record gives no point)

Winds gusting from 40 to 60 mph produced widespread blizzard conditions through Monday morning. New snow accumulations ranged from 2 to 5 inches, and combined with existing loose snow pack to produce whiteout conditions at times. Most major highway systems in eastern North Dakota and the Red River Valley were closed through the forenoon and early afternoon hours.

Blizzard, Eastern Walsh

When
February 18, 12:00 AM CST to 4:00 PM CST
Where
Eastern Walsh forecast zone
Reported by
ASOS
Coordinates
48.370, -97.721 (the zone’s center; the record gives no point)

Winds gusting from 40 to 60 mph produced widespread blizzard conditions through Monday morning. New snow accumulations ranged from 2 to 5 inches, and combined with existing loose snow pack to produce whiteout conditions at times. Most major highway systems in eastern North Dakota and the Red River Valley were closed through the forenoon and early afternoon hours.

Blizzard, Grand Forks

When
February 18, 12:00 AM CST to 4:00 PM CST
Where
Grand Forks forecast zone
Reported by
ASOS
Coordinates
47.922, -97.457 (the zone’s center; the record gives no point)

Winds gusting from 40 to 60 mph produced widespread blizzard conditions through Monday morning. New snow accumulations ranged from 2 to 5 inches, and combined with existing loose snow pack to produce whiteout conditions at times. Most major highway systems in eastern North Dakota and the Red River Valley were closed through the forenoon and early afternoon hours.

Blizzard, Griggs

When
February 18, 12:00 AM CST to 4:00 PM CST
Where
Griggs forecast zone
Reported by
ASOS
Coordinates
47.457, -98.237 (the zone’s center; the record gives no point)

Winds gusting from 40 to 60 mph produced widespread blizzard conditions through Monday morning. New snow accumulations ranged from 2 to 5 inches, and combined with existing loose snow pack to produce whiteout conditions at times. Most major highway systems in eastern North Dakota and the Red River Valley were closed through the forenoon and early afternoon hours.

Blizzard, Steele

When
February 18, 12:00 AM CST to 4:00 PM CST
Where
Steele forecast zone
Reported by
ASOS
Coordinates
47.456, -97.725 (the zone’s center; the record gives no point)

Winds gusting from 40 to 60 mph produced widespread blizzard conditions through Monday morning. New snow accumulations ranged from 2 to 5 inches, and combined with existing loose snow pack to produce whiteout conditions at times. Most major highway systems in eastern North Dakota and the Red River Valley were closed through the forenoon and early afternoon hours.

Blizzard, Traill

When
February 18, 12:00 AM CST to 4:00 PM CST
Where
Traill forecast zone
Reported by
ASOS
Coordinates
47.454, -97.162 (the zone’s center; the record gives no point)

Winds gusting from 40 to 60 mph produced widespread blizzard conditions through Monday morning. New snow accumulations ranged from 2 to 5 inches, and combined with existing loose snow pack to produce whiteout conditions at times. Most major highway systems in eastern North Dakota and the Red River Valley were closed through the forenoon and early afternoon hours.

Blizzard, Barnes

When
February 18, 6:00 AM CST to 6:00 PM CST
Where
Barnes forecast zone
Reported by
ASOS
Coordinates
46.936, -98.072 (the zone’s center; the record gives no point)

Winds gusting from 40 to 60 mph produced widespread blizzard conditions through Monday morning. New snow accumulations ranged from 2 to 5 inches, and combined with existing loose snow pack to produce whiteout conditions at times. Most major highway systems in eastern North Dakota and the Red River Valley were closed through the forenoon and early afternoon hours.

Blizzard, Cass

When
February 18, 6:00 AM CST to 6:00 PM CST
Where
Cass forecast zone
Reported by
ASOS
Coordinates
46.933, -97.248 (the zone’s center; the record gives no point)

Winds gusting from 40 to 60 mph produced widespread blizzard conditions through Monday morning. New snow accumulations ranged from 2 to 5 inches, and combined with existing loose snow pack to produce whiteout conditions at times. Most major highway systems in eastern North Dakota and the Red River Valley were closed through the forenoon and early afternoon hours.

Blizzard, Richland

When
February 18, 6:00 AM CST to 6:00 PM CST
Where
Richland forecast zone
Reported by
ASOS
Coordinates
46.265, -96.948 (the zone’s center; the record gives no point)

Winds gusting from 40 to 60 mph produced widespread blizzard conditions through Monday morning. New snow accumulations ranged from 2 to 5 inches, and combined with existing loose snow pack to produce whiteout conditions at times. Most major highway systems in eastern North Dakota and the Red River Valley were closed through the forenoon and early afternoon hours.

What these are

Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Dakota in 2013Every state in 2013This day in weather historyWarnings in North Dakota, February 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 444182, 444183, 444184, 444185, 444186, 444187, 444188, 444189, 444190, 444191, 444192, 444193, 444194, 444195, 444196, 444199.